# SDR BSYA2009067

- Difficulty date: December 30, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N27TT
- Make and model: Lear 35A
- Aircraft serial: 122
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 4964D214
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF OUT OF APA CREW TURNED ON NACELLE HEAT AND THE CABIN FILLED WITH SMOKE, RETURNED TO APA NO PROBLEMS.  MAINTENANCE FOUND THE BLEED AIR CHECK VALVE AT THE HYD RESERVOIR FAILED.  REMOVED AND REPLACED CHECK VALVE, OPS CHECKED GOOD.
